| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Failure to Prime (1492); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, lens haptic bent and difficulties in lens loading.There was no patient contact.The procedure was completed on same day.Additional information has been requested.